Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Yellowish discharge from the penis, testicular pain and burning sensation. Pus in the urine. Will gentamicin injection help?

Hi,I am having yellowish white discharge from my penis,mild testicular pain and a burning sensation for the past four months although I have been taking antibiotics drugs and also got tested last month. The result of the test saays that they are numerous pus in my urine. Please,what could be the name of the infection and also what treatment should be administered? A pharmacist said 7 days gentamicin injection will do. What should I do?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Egbaimesh,
Thanks for query.
Inspite of having various antibiotic there is no result that means you require culture and sensitivity test of your urine.
This will say the organisms caused this infection and the drugs sensitive to antibiotics.
After report by knowing the antibiotic working against particular that organisms,go for long course of particular that antibiotic medicine and you will be alright.
Take plenty of water and some Alkalizing syrup.
Ok and bye.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor